Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Rotundity, orthogonality, and characterizations of inner product spaces


Author: J. R. Holub
Journal: Bull. Amer. Math. Soc. 81 (1975), 1087-1089
MSC (1970): Primary 46B99, 46C05, 46C10
DOI: https://doi.org/10.1090/S0002-9904-1975-13927-9
MathSciNet review: 0380363
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Birkhoff, Orthogonality in linear metric spaces, Duke Math. J. 1 (1935), 169-172. MR 1545873
  • 2. J. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), 396-414. MR 1501880
  • 3. M. M. Day, Normed linear spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Heft 21, Academic Press, New York; Springer-Verlag, Berlin, 1962. MR 26 #2847.
  • 4. R. C. James, Orthogonality in normed linear spaces, Duke Math. J. 12 (1945), 291-302. MR 6, 273. MR 12199
  • 5. R. C. James, Orthogonality and linear functionals in normed linear spaces, Trans. Amer. Math. Soc. 61 (1947), 265-292. MR 9, 42. MR 21241
  • 6. R. C. James, Inner products in normed linear spaces, Bull. Amer. Math. Soc. 53 (1947), 559-566. MR 9, 42. MR 21242

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46B99, 46C05, 46C10

Retrieve articles in all journals with MSC (1970): 46B99, 46C05, 46C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13927-9

American Mathematical Society